# SDR MASA2015061012151

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 984 hours, 588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN DOOR DIFFICULT TO OPEN.  CLEANED AND LUBED DOOR HANDLE, OPS NORMAL.
